| Model Number |
SN-630 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
04/03/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during procedure, the needle had detached from the first.The device was not used to patient.The procedure was completed with another device.No patient injury.
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of one device.The visual inspection of the sample noted one suture and one needle.The needle was observed to be detached from the suture.The retainer was inspected with no abnormalities.As the sealed products were expired, functional testing was precluded.Unfortunately, because no sealed products were returned, pmv couldn't verify that the needle was detached from the suture out of packaging.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all manufacturers¿ quality release specifications at the time of manufacture.Analysis concluded there were no assembly component related failures.Should new information become available, the file will be re-opened, and the investigation summary amended as appropriate.If information is provided in the future, a supplemental report will be issued.